# SDR 2001UALA00095

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 43,781 hours, 6,898 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Circuit Board
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SFO AT APPROX 1500 FT FORWARD CARGO DOOR EICAS MESSAGE ILLUMINATED.  WENT OFF AFTER APPROX FIVE MINUTES.  DID NOT CHECK CARGO LIGHTS.  *S/D*  REPEAT NUISANCE MESSAGE WAS CORRECTED BY VERIFYING ADJUSTMENT OF FORWARD CARGO DOOR LOCK SENSOR, CLOSE SWITCH AND INDICATION LIGHT PER MM 52-71-02, WHICH WERE FOUND WITHIN LIMITS DESCRIBED.  PROBLEM WAS ISOLATED TO NR 3 LOGIC CARD WHICH WAS REPLACED AND SUBSEQUENT OPERATIONAL CHECK SATISFACTORY WITH ALL OPERTIONS NORMAL.
